# SDR FDEA201111104856

- Difficulty date: November 10, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 66,178 hours, 13,834 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Disconnected
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PUSH TO TEST SWITCH INOPERATIVE.   RECONNECTED PUSH TO TEST SWITCH, OPS CHECKED IAW AMM 25-61-06-5-0, TESTED OK.
